A simple proof of Baer;s and Sato's theorems on lattice-isomorphisms between groups
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 3 (1992) no. 3, pp. 173-176
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
A simple proof is given of a well-known result of the existance of lattice-isomorphisms between locally nilpotent quaternionfree modular groups and abelian groups.
@article{RLIN_1992_9_3_3_a1,
author = {Mainardis, Mario},
title = {A simple proof of {Baer;s} and {Sato's} theorems on lattice-isomorphisms between groups},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {173--176},
year = {1992},
volume = {Ser. 9, 3},
number = {3},
zbl = {0797.20025},
mrnumber = {MR1186912},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1992_9_3_3_a1/}
}
TY - JOUR AU - Mainardis, Mario TI - A simple proof of Baer;s and Sato's theorems on lattice-isomorphisms between groups JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1992 SP - 173 EP - 176 VL - 3 IS - 3 UR - http://geodesic.mathdoc.fr/item/RLIN_1992_9_3_3_a1/ LA - en ID - RLIN_1992_9_3_3_a1 ER -
%0 Journal Article %A Mainardis, Mario %T A simple proof of Baer;s and Sato's theorems on lattice-isomorphisms between groups %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 1992 %P 173-176 %V 3 %N 3 %U http://geodesic.mathdoc.fr/item/RLIN_1992_9_3_3_a1/ %G en %F RLIN_1992_9_3_3_a1
Mainardis, Mario. A simple proof of Baer;s and Sato's theorems on lattice-isomorphisms between groups. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 3 (1992) no. 3, pp. 173-176. http://geodesic.mathdoc.fr/item/RLIN_1992_9_3_3_a1/